Title of article
Confidence intervals of discretized Euler-Maruyama approximate solutions of SDEʹs Original Research Article
Author/Authors
Shuya Kanagawa، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
4
From page
4101
To page
4104
Keywords
Discretization , confidence interval , Stochastic differential equation , Euler-Maruyama approximate solution
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1997
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856323
Link To Document